[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

Re: [IP] Baseball-field effect (was Frustrated new pumper needs advice}

This is interesting to me, as I sometimes have the same baseball-field 
effect (I like that term, BTW), though no noticable increase in sugars.  I 
also find that the little red/brown marks from the sets last for a long, 
long time--often upwards of a month or two.  I have sensitive skin, but I 
think this amount of scarring is a bit excessive.

I haven't changed sets because the Sils work for me in terms of insulin 
delivery. I'd be interested in anyone's experience with these effects, 
though, and any changes that might have helped you.

Thanks in advance,

email @ redacted

At 10:36 PM 12/4/03 -0700, you wrote:
 >That might be a consideration, but the only problem I had with sugars
 >gradually climbing was when I used a sil.  After 24 hours, I would have a
 >red mark that resembled a base ball field, pointed on one end, and rounded
 >as it went away.
 >When I use the quickset, or when I used rapids.  Don't have that problem.
 >Might be an allergy to the sils themselves, I don't know, but they just
 >don't work well for me. While I know others who swear by them.
 >This could easily be a problem with the insulin-analog you are using.
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org